MathSciNet Relay Station
MathSciNet bibliographic data
MR1781527 46E35 (35Q60)
Bourgain, Jean; Brezis, Haïm; Mironescu, Petru On the structure of the Sobolev space $H^{1/2}$ with values into the circle. C. R. Acad. Sci. Paris Sér. I Math. 331 (2000), no. 2, 119–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement